Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 17.

Chipot, M; Shafrir, I; Valente, V; Vergara-Caffarelli, G (2009). On a hyperbolic-parabolic system arising in magnetoelasticity. Journal of Mathematical Analysis and Applications, 352(1):120-131.

Chipot, M; Shafrir, I; Valente, V; Vergara-Caffarelli, G (2008). A nonlocal problem arising in the study of magneto-elastic interactions. Bollettino dell'Unione Matematica Italiana, 1(1):197-221.

Chipot, M; Xie, Y (2005). Asymptotic behavior of nonlinear parabolic problems with periodic data. In: Bandle, C; Berestycki, H; Brighi, B; Brillard, A; Chipot, M; Coron, J-M; Sbordone, C; Shafrir, I; Valente, V. Elliptic and parabolic problems. Basel: Birkhäuser, 147-156.

Elliptic and parabolic problems. Edited by: Bandle, C; Berestycki, H; Brighi, B; Brillard, A; Chipot, M; Coron, J-M; Sbordone, C; Shafrir, I; Valente, V (2005). Basel: Birkhäuser Verlag.

Elliptic and parabolic problems. Edited by: Bemelmans, J; Brighi, B; Brillard, A; Chipot, M; Conrad, F; Shafrir, I; Valente, V; Vergara-Caffarelli, G (2002). River Edge, NJ: World Scientific Publishing.

Chipot, M; Shafrir, I; Wolansky, G (2002). Erratum: “On the solutions of Liouville systems" [J. Differential Equations 140 (1997), no. 1, 59-105]. Journal of Differential Equations, 178(2):630.

Chipot, M; Chlebík, M; Fila, M; Shafrir, I (1998). Existence of Positive Solutions of a Semilinear Elliptic Equation in $\bold R^n_{+}$ with a Nonlinear Boundary Condition. Journal of Mathematical Analysis and Applications, 223(2):429-471.

Progress in partial differential equations. Vol. 1. Edited by: Amann, H; Bandle, C; Chipot, M; Conrad, F; Shafrir, I (1998). Harlow: Longman.

Progress in partial differential equations. Vol. 2. Edited by: Amann, H; Bandle, C; Chipot, M; Conrad, F; Shafrir, I (1998). Harlow: Longman.

Chipot, M; Shafrir, I; Wolansky, G (1997). On the solutions of Liouville systems. Journal of Differential Equations, 140(1):59-105.

Chipot, M; Shafrir, I; Fila, M (1996). On the solutions to some elliptic equations with nonlinear Neumann boundary conditions. Advances in Differential Equations, 1(1):91-110.

Chipot, M; Lyaghfouri, A (1996). On the uniqueness of the solution of the dam problem with leaky boundary conditions. In: Chipot, M; Shafrir, I. Progress in partial differential equations: the Metz surveys, 4. Harlow: Longman, 175-186.

Progress in partial differential equations: the Metz surveys. 4. Edited by: Chipot, M; Shafrir, I (1996). Harlow: Longman.

Chipot, M; Lyaghfouri, A (1995). An existence theorem for an unbounded dam with leaky boundary conditions. In: Bandle, C; Bemelmans, J; Chipot, M; Saint Jean Paulin, J; Shafrir, I. Elliptic and parabolic problems (Pont-à-Mousson, 1994). Harlow: Longman Scientific & Technical, 64-73.

Calculus of variations, applications and computations. Edited by: Bandle, C; Bemelmans, J; Chipot, M; Saint Jean Paulin, J; Shafrir, I (1995). Harlow: Longman Scientific & Technical.

Elliptic and parabolic problems. Edited by: Bandle, C; Bemelmans, J; Chipot, M; Paulin, J; Shafrir, I (1995). Harlow: Longman Scientific & Technical.

Progress in partial differential equations: the Metz surveys. 3. Edited by: Chipot, M; Saint Jean Paulin, J; Shafrir, I (1994). Harlow: Longman Scientific & Technical / Wiley.

This list was generated on Mon Dec 11 07:27:19 2017 CET.